# SDR VTZA98124

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3425 · Integrated Flight System
- Part: Eadi
- Part number: 7003110901
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6214 - IAD-ORF - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO FO'S EADI SCREEN WENT BLANK.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED EADI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
